MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 7236-2-848
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: modular dual mobility insert; cat# 626-00-42e; lot# 94738301, tridentii tritanium solid 52e; cat# 700-04-52e; lot# 95720701a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Pt was experiencing hip pain.Pt had hip revision to replace mdm liner with a poly liner.Right th rev.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a adm liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: i can confirm that the patient underwent a primary right cementless total hip arthroplasty since i was able to review an x-ray with the implant in place.I cannot confirm that the patient underwent revision surgery since i have no documentation.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of revision requiring removal of an mdm implant and replacing with a polyethylene implant are multifactorial.Causes include surgical technique regarding initial position and fixation of the implants and whether or not impingement occurs.It is unclear as to what the diagnosis was and the reason for conversion from an mdm to a polyethylene liner.Patient factors including activity level, lifestyle and bmi can also contribute.With the information provided i cannot assign any causality to the implant itself.N.B.Any and all explanted parts or prostheses should be submitted to stryker engineers for complete metallurgical and/or microscopic evaluation and analysis." product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to pain.I can confirm that the patient underwent a primary right cementless total hip arthroplasty since i was able to review an x-ray with the implant in place.I cannot confirm that the patient underwent revision surgery since i have no documentation.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of revision requiring removal of an mdm implant and replacing with a polyethylene implant are multifactorial.Causes include surgical technique regarding initial position and fixation of the implants and whether or not impingement occurs.It is unclear as to what the diagnosis was and the reason for conversion from an mdm to a polyethylene liner.Patient factors including activity level, lifestyle and bmi can also contribute.With the information provided i cannot assign any causality to the implant itself.N.B.Any and all explanted parts or prostheses should be submitted to stryker engineers for complete metallurgical and/or microscopic evaluation and analysis." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.Correction: g1.
 
Event or Problem Description
No new information.

Brand Name
RESTORATION ADM X3 INS 28/48
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23708779
Report Number0002249697-2025-01403
Device Sequence Number10673511
Product Code MEH
UDI-Device Identifier07613327315974
UDI-Public07613327315974
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7236-2-848
Device Lot Number91198001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight82 KG